# SDR HEEA955266

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator Assy
- Part number: 214001970111
- Condition: Inoperative
- Location: M/R
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR ACTUATOR IS INOPERATIVE.
